# SDR COEA2024010312801

- Difficulty date: November 1, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strip
- Part number: S57112041204
- Part serial: NA
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 600029 HEAVY CHECK  COE/MINOR REPAIR: R/H WING FWD SPAR UPPER SLAT RIB STRIP HAS FRETTING DAMAGE BETWEEN RIBS 4-5. CORRECTIVE ACTION: REPAIR PER SRAS DO/TS-4743/07...4353 ISSUE B, DATED 12/24/2023.
